# SDR DALA2015032202273

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 37,062 hours, 31,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PINS PULLED ON SLIDE PACK.  REPLACED L1 DOOR SLIDE IAW CARD 2561-01358-02A.
